Relative flux homomorphism in symplectic geometry
HTML articles powered by AMS MathViewer
- by Yildiray Ozan PDF
- Proc. Amer. Math. Soc. 133 (2005), 1223-1230 Request permission
Abstract:In this work we define a relative version of the flux homomorphism, introduced by Calabi in 1969, for a symplectic manifold. We use it to study (the universal cover of) the group of symplectomorphisms of a symplectic manifold leaving a Lagrangian submanifold invariant. We also show that some quotients of the universal covering of the group of symplectomorphisms are stable under symplectic reduction.
- Eugenio Calabi, On the group of automorphisms of a symplectic manifold, Problems in analysis (Lectures at the Sympos. in honor of Salomon Bochner, Princeton Univ., Princeton, N.J., 1969) Princeton Univ. Press, Princeton, N.J., 1970, pp. 1–26. MR 0350776
- Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1994. Reprint of the 1978 original. MR 1288523, DOI 10.1002/9781118032527
- Hui Li, $\pi _1$ of Hamiltonian $S^1$ manifolds, Proc. Amer. Math. Soc. 131 (2003), no. 11, 3579–3582. MR 1991771, DOI 10.1090/S0002-9939-03-06881-3
- D. McDuff, D. Salamon, Introduction to symplectic topology, Oxford University Press, New York, 1997.
- Y. Ozan, On cohomology of invariant submanifolds of Hamiltonian actions, preprint.
- —, Homology of non orientable real algebraic varieties, preprint.
- Yildiray Ozan, On homology of real algebraic varieties, Proc. Amer. Math. Soc. 129 (2001), no. 11, 3167–3175. MR 1844989, DOI 10.1090/S0002-9939-01-06065-8
- Yildiray Ozan
- Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
- Email: firstname.lastname@example.org
- Received by editor(s): October 18, 2003
- Received by editor(s) in revised form: December 13, 2003
- Published electronically: October 15, 2004
- Communicated by: Jon G. Wolfson
- © Copyright 2004 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 133 (2005), 1223-1230
- MSC (2000): Primary 53D22, 53D12; Secondary 53D20
- DOI: https://doi.org/10.1090/S0002-9939-04-07611-7
- MathSciNet review: 2117225